# SDR 2018FA0000426

- Difficulty date: October 19, 2018
- Submitted: October 19, 2018
- Operation: General aviation
- Aircraft: N301SR
- Make and model: Boeing 737
- Aircraft serial: 38854
- Aircraft time: 540 hours, 167 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cuff
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING FINDINGS WERE RAISED: - WO 4000 JOB CARD NR. 0010 “FWD AUX TANK GROUP FUEL LEAK”: FUEL CELL NR 4A P/N 42410-409 S/N 0906– UPPER CABIN AIR TUBE CUFF P/N 200-5-487-22 FOUND DAMAGED ALLOWING FUEL TO ENTER THE DRY BAY. - WO 4001 JOB CARD NR. 0009 “AFT AUX TANK GROUP FUEL LEAK”: FUEL CELL NR 5 FILL AND VENT/TRANSFER LINE FITTINGS– FOUND FILL LINE INNER END FITTING NOT SECURED. THE MAINTENANCE HISTORY OF THE SUBJECT AIRCRAFT WAS CHECKED: PREVIOUS PROJECT NO. DID NOT INVOLVE ANY RELEVANT WORK AFFECTING THE SUBJECT INSTALLATION. THE FAILURE IS EXTERNAL.
